# SDR ASAA2018010623100

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,744 hours, 5,491 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 4478
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 29,259 hours, 9,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  THE LEFT PACK LIGHT ILLUMINATED. RAN QRH,  THE LEFT PACK LIGHT EXTINGUISHED WHEN THE MASTER CAUTION SWITCH WAS PUSHED IAW  QRH.  NO FURTHER ACTION REQUIRED. CLIMBING FL210 LEFT PACK ILLUMINATED AGAIN. RAN QRH,  THIS TIME PACK LIGHT EXTINGUISHED WHEN PACK TRIP RESET SWITCH WAS  PUSHED AGAIN.   THE LEFT PACK LIGHT ILLUMINATED RAN QRH FOR SINGLE PACK OPS PRESS WORKING NORMAL AT FL330 CONT TO DEST SINGLE PACK OPS. GROUNDED - YES. AIRCRAFT CHECKED RELEASED PER MEL 21-1G. REF TSR701258 FOR PREVIOUS WORK ACCOMPLISHED. REMOVED MIXED MUFF FOR ACCESS REF B737-900 AMM 21-51-17. PERFORMED TORQUE TEST ON ACM TURBINE WHEEL REF B737-900 FIM 21-62 TASK 849 F(F). TEST PASSED. REMOVED ACM REF AMM 21-51-04 FOR ACCESS. REMOVED AND REPLACED L/H FLOW CONTROL AND SHUTOFF VALVE PER AMM 21-51-01. REINSTALLED ACM AMM 21-51-04, REINSTALLED L/H MIXED MUFF REF AMM 21-51-17. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. COMPLIED WITH MMEL 21-2 RESTORATION - FLOW CONTROL AND SHUTOFF VLAVE(S). GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-1G.
